# SDR R61A201806080708

- Difficulty date: June 8, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 11,699 hours, 7,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17012118001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,699 hours, 7,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY MAINTENANCE VISIT, MAINTENANCE FOUND FWD WET AREA LT WEB AT FR16 INBOARD LAV MOUNT HOLE CORRODED BEYOND ALLOWABLE LIMITS. REMOVED, LOCATED, DRILLED, AND INSTALLED NEW WEB IAW SRM 51-40-02, 51-40-03, AND 51-41-02.
